Some stability results in the linear theory of anisotropic elastodynamics

C. E. Beevers

Research output: Contribution to journalArticle

Abstract

Conditions are established to ensure continuous data dependence for classical solutions of certain initial-boundary value problems in linearised anisotropic elastodynamics. Two uniqueness theorems are also presented. © 1976 Noordhoff International Publishing.

Original languageEnglish
Pages (from-to)419-428
Number of pages10
JournalJournal of Elasticity
Volume6
Issue number4
DOIs
Publication statusPublished - Oct 1976

Fingerprint Dive into the research topics of 'Some stability results in the linear theory of anisotropic elastodynamics'. Together they form a unique fingerprint.

Cite this